David F. Snyder, Ph.D.
Office: MCS 484
Geometric Topology, Sheaf Theory.
Dr. Snyder received his Ph.D. in Mathematics from University of Tennessee in 1988 for his dissertaion "Partially Acyclic Manifold Decompositions of Manifolds", under the direction of Robert J. Daverman (a student of R.H. Bing, an undergraduate alumni of Texas State University and a world-renowned topologist). Dr. Snyder's current research interests are geometric and algebraic topology (especially as used to study structures of maps between manifolds and cell complexes), as well as applications of these subjects within engineering and the sciences (persistence homology, network analysis, analysis of dynamical systems, etc.).
- Snyder, David F. Combinatorics of barycentric subdivision and characters of simplicial two-complexes. Amer. Math. Monthly 113 (2006), no. 9, 822-826.
- Snyder, David F. Lefschetz numbers for sheaf-trivial proper surjections. Topology Appl. 128 (2003), no. 2-3, 239-246.
- Snyder, David F. Fundamental properties of $\epsilon$-connected sets. Phys. D 173 (2002), no. 3-4, 131-136.
- Daverman, R. J.; Snyder, D. F. On proper surjections with locally trivial Leray sheaves. Pacific J. Math. 170 (1995), no. 2, 461-471.
- Snyder, David F. A characterization of sheaf-trivial, proper maps with cohomologically locally connected images. Topology Appl. 60 (1994), no. 1, 75-85.
- Snyder, David F. Partially acyclic manifold decompositions yielding generalized manifolds. Trans. Amer. Math. Soc. 325 (1991), no. 2, 531-571.